Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 8, Issue 3, Pages 209-232

Brownian local times

1Case Western Reserve University, Department of Mathematics, Cleveland 44106, OH, USA
22410 Newbury Drive, Cleveland Heights 44118, Ohio, USA

Received 1 March 1995; Revised 1 June 1995

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lajos Takács, “Brownian local times,” Journal of Applied Mathematics and Stochastic Analysis, vol. 8, no. 3, pp. 209-232, 1995.